Advanced

Simple wave solutions for the Maxwell equations in bianisotropic, nonlinear media, with application to oblique incidence

Sjöberg, Daniel LU (1999) In Technical Report LUTEDX/(TEAT-7078)/1-17/(1999) TEAT-7078.
Abstract
Using simple waves and six-vector formalism, the propagation of electromagnetic

waves in nonlinear, bianisotropic, nondispersive, homogeneous media is

analyzed. The Maxwell equations are formulated as an eigenvalue problem,

whose solutions are equivalent to the characteristic directions of the wave

front. Oblique incidence of plane waves in vacuum on a half space of nonlinear

material is solved, giving reflection and transmission operators for all

angles of incidence and all polarizations of the incident field. A condition on

Brewster angles is derived.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Book/Report
publication status
published
subject
in
Technical Report LUTEDX/(TEAT-7078)/1-17/(1999)
volume
TEAT-7078
pages
17 pages
publisher
[Publisher information missing]
language
English
LU publication?
yes
id
97e67864-bee6-471d-a1ac-b939bc08c66a (old id 530501)
date added to LUP
2007-09-12 11:58:36
date last changed
2016-04-16 11:04:45
@misc{97e67864-bee6-471d-a1ac-b939bc08c66a,
  abstract     = {Using simple waves and six-vector formalism, the propagation of electromagnetic<br/><br>
waves in nonlinear, bianisotropic, nondispersive, homogeneous media is<br/><br>
analyzed. The Maxwell equations are formulated as an eigenvalue problem,<br/><br>
whose solutions are equivalent to the characteristic directions of the wave<br/><br>
front. Oblique incidence of plane waves in vacuum on a half space of nonlinear<br/><br>
material is solved, giving reflection and transmission operators for all<br/><br>
angles of incidence and all polarizations of the incident field. A condition on<br/><br>
Brewster angles is derived.},
  author       = {Sjöberg, Daniel},
  language     = {eng},
  pages        = {17},
  publisher    = {ARRAY(0xac35338)},
  series       = {Technical Report LUTEDX/(TEAT-7078)/1-17/(1999)},
  title        = {Simple wave solutions for the Maxwell equations in bianisotropic, nonlinear media, with application to oblique incidence},
  volume       = {TEAT-7078},
  year         = {1999},
}